Alert archive / South Dakota / Frost Advisories in 2016
Frost Advisory 2, NWS Aberdeen, SD
NWS Aberdeen, SD issued this frost advisory at Oct 5, 2016, 3:16 PM CDT for 13 counties in South Dakota. It took effect at Oct 6, 2016, 1:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Oct 5, 2016, 3:16 PM CDT (20:16 UTC)
- In effect from
- Oct 6, 2016, 1:00 AM CDT
- Expired
- Oct 6, 2016, 10:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Aberdeen, SD
Counties Brown County, SD, Campbell County, SD, Corson County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Hughes County, SD, Hyde County, SD, McPherson County, SD, Potter County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 119 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 8.3 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 956 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
044 WWUS73 KABR 052016 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 316 PM CDT WED OCT 5 2016 SDZ004>006-009-010-015>017-060430- /O.NEW.KABR.FR.Y.0002.161006T0600Z-161006T1500Z/ /O.CON.KABR.WI.Y.0012.000000T0000Z-161006T0000Z/ CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- INCLUDING THE CITIES OF...HERREID...EUREKA...ABERDEEN... MOBRIDGE...IPSWICH...ISABEL...GETTYSBURG...FAULKTON 316 PM CDT WED OCT 5 2016 /216 PM MDT WED OCT 5 2016/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... ...FROST ADVISORY IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ THURSDAY. * TIMING...STRONG WINDS THROUGH THIS AFTERNOON. FROST POSSIBLE LATE TONIGHT THROUGH EARLY THURSDAY MORNING. * WINDS...WEST 25 TO 35 MPH WITH GUSTS AROUND 45 MPH THEN DIMINISHING AFTER SUNSET. * TEMPERATURE...32 TO 36 DEGREES LATE TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR VEGETATION MAY BE AFFECTED BY FROST IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SDZ003-060430- /O.NEW.KABR.FR.Y.0002.161006T0600Z-161006T1500Z/ /O.CON.KABR.WI.Y.0012.000000T0000Z-161006T0000Z/ CORSON- INCLUDING THE CITY OF...WAKPALA 216 PM MDT WED OCT 5 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT THURSDAY. * TIMING...STRONG WINDS THROUGH THIS AFTERNOON. FROST POSSIBLE LATE TONIGHT THROUGH EARLY THURSDAY MORNING. * WINDS...WEST 25 TO 35 MPH WITH GUSTS AROUND 45 MPH THEN DIMINISHING AFTER SUNSET. * TEMPERATURE...32 TO 36 DEGREES LATE TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR VEGETATION MAY BE AFFECTED BY FROST IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SDZ033>036-060430- /O.NEW.KABR.FR.Y.0002.161006T0600Z-161006T1500Z/ STANLEY-SULLY-HUGHES-HYDE- INCLUDING THE CITIES OF...MISSION RIDGE...ONIDA...PIERRE... HIGHMORE 316 PM CDT WED OCT 5 2016 /216 PM MDT WED OCT 5 2016/ ...FROST ADVISORY IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ THURSDAY. * TEMPERATURE...32 TO 36 DEGREES LATE TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR VEGETATION MAY BE AFFECTED BY FROST IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SDZ007-008-011-060000- /O.CON.KABR.WI.Y.0012.000000T0000Z-161006T0000Z/ MARSHALL-ROBERTS-DAY- INCLUDING THE CITIES OF...BRITTON...SISSETON...WEBSTER 316 PM CDT WED OCT 5 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...STRONG WINDS THROUGH THIS AFTERNOON. * WINDS...WEST 25 TO 35 MPH WITH GUSTS AROUND 45 MPH THEN DIMINISHING AFTER SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TMT
4 follow-up statements
650 WWUS73 KABR 060006 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 706 PM CDT WED OCT 5 2016 SDZ003>006-009-010-015>017-060815- /O.EXP.KABR.WI.Y.0012.000000T0000Z-161006T0000Z/ /O.CON.KABR.FR.Y.0002.161006T0600Z-161006T1500Z/ CORSON-CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER- FAULK- INCLUDING THE CITIES OF...WAKPALA...HERREID...EUREKA...ABERDEEN... MOBRIDGE...IPSWICH...ISABEL...GETTYSBURG...FAULKTON 706 PM CDT WED OCT 5 2016 /606 PM MDT WED OCT 5 2016/ ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ THURSDAY... ...WIND ADVISORY HAS EXPIRED... * TEMPERATURE...32 TO 36 DEGREES LATE TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR VEGETATION MAY BE AFFECTED BY FROST IF LEFT UNPROTECTED. THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SDZ007-008-011-060115- /O.EXP.KABR.WI.Y.0012.000000T0000Z-161006T0000Z/ MARSHALL-ROBERTS-DAY- INCLUDING THE CITIES OF...BRITTON...SISSETON...WEBSTER 706 PM CDT WED OCT 5 2016 ...WIND ADVISORY HAS EXPIRED... GENERALLY SPEAKING...WIND SPEEDS AND GUSTS ARE ON THE DOWNWARD TREND. THERE COULD BE A FEW MORE INSTANCES OVER THE NEXT COUPLE OF HOURS WHERE GUSTS OF 35 TO 40 MPH ARE OBSERVED...BUT OVERALL THE POTENTIAL FOR WIDESPREAD ADVISORY STRENGTH WINDS IS NO MORE. THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ SDZ033>036-060815- /O.CON.KABR.FR.Y.0002.161006T0600Z-161006T1500Z/ STANLEY-SULLY-HUGHES-HYDE- INCLUDING THE CITIES OF...MISSION RIDGE...ONIDA...PIERRE... HIGHMORE 706 PM CDT WED OCT 5 2016 /606 PM MDT WED OCT 5 2016/ ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ THURSDAY... * TEMPERATURE...32 TO 36 DEGREES LATE TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR VEGETATION MAY BE AFFECTED BY FROST IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
054 WWUS73 KABR 060110 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 810 PM CDT WED OCT 5 2016 SDZ003-004-060915- /O.UPG.KABR.FR.Y.0002.161006T0600Z-161006T1500Z/ /O.NEW.KABR.FZ.W.0002.161006T0600Z-161006T1500Z/ CORSON-CAMPBELL- INCLUDING THE CITIES OF...WAKPALA...HERREID 810 PM CDT WED OCT 5 2016 /710 PM MDT WED OCT 5 2016/ ...FREEZE WARNING IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ THURSDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * TEMPERATURE...27 TO 32 DEGREES LATE TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR VEGETATION WILL BE KILLED BY SUB FREEZING TEMPERATURES IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ SDZ005-006-009-010-015>017-033>036-060915- /O.CON.KABR.FR.Y.0002.161006T0600Z-161006T1500Z/ MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK-STANLEY-SULLY- HUGHES-HYDE- INCLUDING THE CITIES OF...EUREKA...ABERDEEN...MOBRIDGE... IPSWICH...ISABEL...GETTYSBURG...FAULKTON...MISSION RIDGE... ONIDA...PIERRE...HIGHMORE 810 PM CDT WED OCT 5 2016 /710 PM MDT WED OCT 5 2016/ ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ THURSDAY... * TEMPERATURE...32 TO 36 DEGREES LATE TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR VEGETATION MAY BE AFFECTED BY FROST IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
088 WWUS73 KABR 060802 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 302 AM CDT THU OCT 6 2016 SDZ003-004-061500- /O.CON.KABR.FZ.W.0002.000000T0000Z-161006T1500Z/ CORSON-CAMPBELL- INCLUDING THE CITIES OF...WAKPALA...HERREID 302 AM CDT THU OCT 6 2016 /202 AM MDT THU OCT 6 2016/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/ THIS MORNING... * TEMPERATURE...27 TO 32 DEGREES THIS MORNING. * IMPACTS...SENSITIVE OUTDOOR VEGETATION WILL BE KILLED BY SUB FREEZING TEMPERATURES IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ SDZ005-006-009-010-015>017-033>036-061500- /O.CON.KABR.FR.Y.0002.000000T0000Z-161006T1500Z/ MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK-STANLEY-SULLY- HUGHES-HYDE- INCLUDING THE CITIES OF...EUREKA...ABERDEEN...MOBRIDGE... IPSWICH...ISABEL...GETTYSBURG...FAULKTON...MISSION RIDGE... ONIDA...PIERRE...HIGHMORE 302 AM CDT THU OCT 6 2016 /202 AM MDT THU OCT 6 2016/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/ THIS MORNING... * TEMPERATURE...32 TO 36 DEGREES THIS MORNING. * IMPACTS...SENSITIVE OUTDOOR VEGETATION MAY BE AFFECTED BY FROST IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CONNELLY
991 WWUS73 KABR 061449 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 949 AM CDT THU OCT 6 2016 SDZ003-004-061600- /O.EXP.KABR.FZ.W.0002.000000T0000Z-161006T1500Z/ CORSON-CAMPBELL- INCLUDING THE CITIES OF...WAKPALA...HERREID 949 AM CDT THU OCT 6 2016 /849 AM MDT THU OCT 6 2016/ ...FREEZE WARNING WILL EXPIRE AT 10 AM CDT /9 AM MDT/ THIS MORNING... $$ SDZ005-006-009-010-015>017-033>036-061600- /O.EXP.KABR.FR.Y.0002.000000T0000Z-161006T1500Z/ MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK-STANLEY-SULLY- HUGHES-HYDE- INCLUDING THE CITIES OF...EUREKA...ABERDEEN...MOBRIDGE... IPSWICH...ISABEL...GETTYSBURG...FAULKTON...MISSION RIDGE... ONIDA...PIERRE...HIGHMORE 949 AM CDT THU OCT 6 2016 /849 AM MDT THU OCT 6 2016/ ...FROST ADVISORY WILL EXPIRE AT 10 AM CDT /9 AM MDT/ THIS MORNING... $$ TMT
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this frost advisory went out at Oct 5, 12:27 PM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Oct 5, 12:27 PM CDT, 2 hours 49 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Aberdeen SD
1227 PM CDT WED OCT 5 2016
.UPDATE...
Issued at 1102 AM CDT WED OCT 5 2016
Winds are starting to bump into low end advisory criteria across
north central SD, even a bit further east from the Missouri. Will
therefore expand the wind advisory a bit along the ND/SD border
and continue to monitor for possible further expansion if need be.
Increased wind speeds a bit today across the CWA. Otherwise,
current forecast highs appear in the ballpark and minimal changes
needed there.
&&
.SHORT TERM...(Today through Friday Afternoon)
Issued at 238 AM CDT WED OCT 5 2016
Low level flow around low pressure to the north resulting in
weak cold advection and westerly low level flow. Deep mixing will
generate mix down winds over 40kts across the far northwest corner
of the CWA, with more widespread mid-30kt speeds across the northern
half of the CWA. 925mb temperatures between the NAM/GFS fall as low
as +2C, however the surface pressure pattern and cold advection will
keep winds around 6kts. This cold air remains overhead during the
day Thursday, as a weak wave lifts across the Central Plains. Best
isentropic forcing will be south of the CWA within the GFS while the
NAM slightly farther north track would bring some much better
mid/upper level lift to the southern CWA.
Cloud cover will limit the temperature recovery during the day
Thursday, however clouds will clear for most of the CWA by evening,
although some wrap around mid clouds will come down from the north.
There is also still going to be a pressure gradient over the area,
so despite 925mb temperatures between +0 and +5C and 850mb below
zero, just barely a standard deviation below climo, a hard freeze
is not necessarily a certainty for Friday morning, but most areas
can expect a frost.
.LONG TERM...(Friday Evening through Tuesday)
Issued at 238 AM CDT WED OCT 5 2016
Sfc high pressure and dry air will lead to some below freezing lows
on Friday night. The overall trend through the extended is for dry
conditions and warming temps. However, the start of the period is a
challenge due to model inconsistencies. The ECMWF keeps cooler
Canadian high pressure over the region into Sunday, while the GFS
exits the high and introduces warm air advection on a sfc warm front
by late Saturday. This 24 to 36 hour difference will greatly impact
highs on both Sat and Sun. For now, kept cooler temps in for Sat
with a warmup beginning on Sunday.
&&
.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 1226 PM CDT WED OCT 5 2016
Windy but VFR conditions are expected through tonight across the
region.
&&
.ABR Watches/Warnings/Advisories...
SD...Wind Advisory until 7 PM CDT /6 PM MDT/ this evening for
SDZ003>005-009-010.
MN...NONE.
&&
UPDATE...TMT
SHORT TERM...Connelly
LONG TERM...Wise
AVIATION...TDKHazardous weather outlook, Oct 5, 3:13 AM CDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 313 AM CDT WED OCT 5 2016 MNZ039-046-SDZ004>011-016>023-033>037-045-048-051-060815- TRAVERSE-BIG STONE-CAMPBELL-MCPHERSON-BROWN-MARSHALL-ROBERTS- WALWORTH-EDMUNDS-DAY-POTTER-FAULK-SPINK-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- 313 AM CDT WED OCT 5 2016 /213 AM MDT WED OCT 5 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A FROST IS POSSIBLE TONIGHT AND INTO EARLY THURSDAY MAINLY ALONG AND NORTH OF HIGHWAY 212. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A HARD FREEZE IS POSSIBLE BOTH THURSDAY NIGHT AND AGAIN ON FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. SDZ003-015-060815- CORSON-DEWEY- 213 AM MDT WED OCT 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THE RANGELAND FIRE DANGER WILL REACH THE VERY HIGH CATEGORY TODAY DUE TO STRONG WEST WINDS...WITH GUSTS IN EXCESS OF 40 MPH. A HARD FREEZE IS POSSIBLE OVERNIGHT AND INTO EARLY THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A HARD FREEZE IS POSSIBLE BOTH THURSDAY NIGHT AND AGAIN ON FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. CONNELLY
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 2:37 AM CDT | Wind Advisory | ABR | Brown, Campbell, Corson, Day, Dewey, Edmunds and 6 more | 16 hr |
Nearby
Frost Advisories in South Dakota, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.